# SDR REXA2022010700003

- Difficulty date: January 4, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,571 hours, 30,056 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

WINDOW SHATTERD RAN QRH ALT DID NOT STABILIZE ALTITUDE CAUTION AND WARNING PASS OXY ON CAUTION. F.O FELT BREEZE AIR IN UPPER LEFT QUADRANT OF WINDOW MASK DEPLOYED AUTO - REMOVED & REPLACED RH SIDE WINDOW IAW JC 900-56-900-902 REMOVED & REPLACED 02 GENERATORS & CLEANED 02 MASK LH & RH ROWS 1-18 IAW AMM 35-21-03 ALL CHECKS GOOD
